It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi MsTwisted1 ! :)

I tried to respond to your post last night but somehow it didn't get through, so hopefully you'll get this one.

I wanted to say how sorry I was that you've suffered from this back injury. Being in chronic pain is no fun at all and the longer it lingers the harder it gets to deal with. I'm also a fellow back pain sufferer, so I know how frustrating it can be. :(

I don't know much about withdrawl symptoms from prescription drugs but I can imagine after being on them for 3 years it would be tough on your body to just quit like that. Your doctor should have given you a taper or something to ease you off of them I think...especially if he was the prescribing doctor all this time and would know about the withdrawl side-effects.

I pray and wish you the best of luck and I'm sure there'll be someone along to help you out. Most of all I pray that your back pain is now manageable (or gone completely) and that you can go forward without pain!

Best wishes,
Nell
:)

P.S. It's NOT your fault that this happened to you and there's no way you could have known. When a person is in pain and is prescribed a medication for it, they truly need it. My thoughts are with you as you overcome this.





All times are GMT -7. The time now is 08:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!